# SDR SIMA200111204

- Difficulty date: April 22, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE85
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3344 - EMERGENCY SWITCH PUSHBUTTON BACK LIGHTING ON FA PANEL INOPERATIVE.  RELAMPED, OPS CHECK GOOD IAW AMM.  (M)
